Export 3 results:
Author Title [ Type(Desc)] Year
Filters: Keyword is black box  [Clear All Filters]
Journal Article
Hörmann, W., and G. Derflinger, "Fast Generation of Order Statistics", ACMTOMACS, vol. 12, no. 2, pp. 83–93, 2002.
Hörmann, W., "A Rejection Technique for Sampling from T-Concave Distributions", ACMTOMS, vol. 21, no. 2, pp. 182–193, 1995.
Leydold, J., and W. Hörmann, "A Sweep-Plane Algorithm for Generating random tuples in simple polytopes", Mathematics of Computation, vol. 67, no. 224, pp. 1617–1635, 1998.